Contac Dual Relief

£5.35

SKU: c07d54aff37a Category:

Contac Dual Relief contain the active ingredients Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg to provide relief form the symptoms of colds and flu including nasal congestion sinus pain pressure and congestion.

Merchant